# SDR CALA2016012700070

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N8712
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LINER CLIPS, THREE EACH, AT STATION 1681 ARE RUBBING INTO FRAME CAUSING GOUGES, BETWEEN STRINGER 18 - 20.  BLENDED OUT DAMAGE & INSTALLED REPAIR DOUBLER IAW ECRA 5310.
